This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
A. M. Samoilenko, “A numerical analytic method of investigation of periodic systems of ordinary differential equations. I,” Ukr. Mat. Zh.,17, No. 4, 82–93 (1965).
A. M. Samoilenko, “A numerical analytic method of investigation of periodic systems of ordinary differential equations. II,” Ukr. Mat. Zh.,18, No. 2, 50–59 (1966).
A. M. Samoilenko and N. I. Ronto, Numerical Analytic Methods of Investigation of Periodic Solutions [in Russian], Vishcha Shkola, Kiev (1976).
N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Fizmatgiz, Moscow (1963).
Yu. D. Shlapak, “On periodic solutions of nonlinear equations of second order that are not solved with respect to the highest derivative,” Ukr. Mat. Zh.,26, No. 6, 850–854 (1974).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 32, No. 5, pp. 638–644, September–October, 1980.
About this article
Cite this article
Shlapak, Y.D. Periodic solutions of ordinary differential equations of first order that are not solved with respect to the derivative. Ukr Math J 32, 420–425 (1980). https://doi.org/10.1007/BF01091566
- Differential Equation
- Ordinary Differential Equation
- Periodic Solution